dont understand this. does anyone know what is going on? ive been taking subs for about a month,around 4-6 mg,until a day or 2 before my dr app.then i took around 9mg, then when i tried to go back down,ive been feeling withdrawal pain,do you think thats what it is?
I took Suboxone 4 a month 2 get off Roxi's. Got down 2 taking a quarter piece a day.Then I stopped cold turkey!WITHDRAWLS AHHH!!! CRAZY. I didnt know & started xanax 2 sleep which is a NO NO. Put me into respritory depression,ended up in ER, stopped breathing a few times.
I think u r feeling sum withdrawl if u were up that high of mg & dropped to fast. U have to drop slowly from what I was told.But i know what u mean by withdrawl pain sux big time,if u need to talk Im here!
How long were you on the higher mg? 3mg decrease at once may produce wd symptoms. What were you actually prescribed to take? From what I have heard, subs need to be slowly introduced to your system and slowly decreased over time. ALWAYS under drs supervision. It sounds as if you are very confused about suboxone. Please have a long talk with your sub doc and google as much info about sub treatment you can find. You may also want to look up subzero58 in 'find member' as he is also quite knowledgable about subs. Try typing Robert325 too. Good luck to you. Chris
hi,you can mess up on suboxone in a very little time.even when you look in the direction on how to take sub it says not to take it as needed for pain.2 days of just a few extra mg makes you feel it. if you cut back down from 9mg to the dose you have been on.if you 9mg and then went back to 4-5mg you cut your dose in half. i know cause i did the same thing. i got myself down to 3 halves 3 times a day and took a whole 1 in the morning for 2 days.3 days later i couldn't stop it without feeling like crap. so i had to lower that morning dose a quater every other day.make no mistake,subs are a very strong drug. and your brain wants the same dose all of the time.take it slow family cause too much sub and its back to headache vill,im sure you get them too when your up your dose. hope this helps... pete
Hey Dawn, most people would NOT go back into withdrawal under the scenario you just described, not arguing or being mean here, just trying to figure out what is going on . It hangs around on the receptor sites for days at the time. Is it just pain you are feeling, or are you having any of the other symptoms of withdrawal? Is your stomach cramping, do you have an upset stomach, fatigue, restless leg, nose running, etc.? Sometimes when someone on suboxone feels pain, and had to reduce their dose, or skip one, they fear that pain is withdrawal, and it usually isn't. Try taking just a small piece of suboxone in the afternoon, after you have taken the regular 4 or 6 mgs in the morning. If you feel fine after that, for a complete 24 hours, you may need this slightly higher dose for a while, until your brain is healed enough to come back down. I am thinking that this is probably not withdrawal, just some other normal ache or pain. Most people would have to skip a few days of suboxone in order to go back into real withdrawal. Hope you feel better very soon.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 5 answers
Posted 19 Jun 2010 • 3 answers
Posted 4 Aug 2010 • 1 answer
Posted 23 Apr 2011 • 4 answers
Was taking subs for a year and a half about 1mg. per day my vicodine addictions was about 5-6 pills?
Posted 13 Nov 2011 • 2 answers